# SDR 99UAL900615

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Failed
- Location: E/E Bay
- Component: Vf4957, Tech, EVT3454GOR
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

A LOUD NOISE WAS HEARD UNDER FLIGHT DECK AND F/A SMELLED ELECTRICAL ODOR.  PROBLEM WAS POSIBLE AVIONICS COOLING SYSTEM.  AFTER OVERRIDING SYSTEM, SMELL DISSIPATED AND NOISE STOPPED.  ALL SYSTEMS REPORTING NORMAL.  FLIGHT CONTINUED TO DESTINATION.  *S/D*  THE AVIONICS VENTILATION BLOWER WAS FAULTED ON THIS FLIGHT.  THE BLOWER FAN (FIN 20HQ) FAILED AND WAS REPLACED DECEMBER 1 IN SAN FRANCISCO PER AMM 21-26-51 DURING C-CHECK.  THERE HAS BEEN NO FURTHER OCCURRANCES.
